# SDR ASAA2019022518304

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 41,357 hours, 12,540 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 2545
- Condition: Failed
- Location: Left A/C Pack
- Part time: 72,689 hours, 32,585 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON DURING RECALL. GROUNDED - YES. PERFORMED PACK TEMP BITE TEST REF B737-800 AMM 21-62-801. R PACK CONTROLLER FLIGHT DECK TRIM VALVE FAULT LIGHT. REMOVED AND REPLACED ZONE TRIM AIR VALVE (V143) IAW AMM 21-61-21. REF B737-800 FIM 21-62 TASK 832 NO LEAKS NOTED. GROUND VERIFICATION TEST IS GOOD. THIS CLEARS MEL 21-21G.
